How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17667
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My son has Type 1 diabetes

Resolved Question:

My son has Type 1 diabetes. He currently takes medicine for this. Tonight he is at a friends house. His friend called to say my son has vomited about 9 times and is weak. Since he is an adult, I cannot convince him to see a doctor. What type of risk should I be worried about. He took 45 units of Novolog 70/30
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Saha replied 7 years ago.

Vomiting can lead to dehydration. 9 times vomiting will cause lot of fluid to lose.

The danger from diabetic point is lack of absorption of food .

When insulin has been taken but the food is not there, then there is chance of hypoglycemia or low glucose level in blood.

When the brain does not get enough glucose it can lead to confusion , seizure & worst coma.

I feel you should persue him again to seek medical advice.

I hope this information will help.

Please ask if you need any clarification.

Best wishes.
Dr. Saha and other Health Specialists are ready to help you